Top answers from doctors based on your search:
Disclaimer

is benadryl allergy the same as benadryl

A female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Benadryl: Bendadryl is dosed 5mg/kg/day divided Qid

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes you can: but don't exceed recommended dose for either and read the labels carefully. Good that you asked, always exercise caution with multiple medications. If ... Read More
A 32-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
No: Benadryl (diphenhydramine) and other similar drugs that cause sedation are not safe for infants. See your pediatrician.
1
1 thank
Dr. James Ferguson
45 years experience Pediatrics
Why assume allergy: Babies are not little big people. Their immune system that triggers allergic responses is crude & mostly inactive until older. Some do have food aller ... Read More
A 32-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Better not: for children less than 2yrs old, as for any meicine over the counter: read the labels carefully, and if your child is really suffering, please check w ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Shaban Faruqui
Specializes in Gastroenterology
Safe procedure: Colonoscopy is generally a safe and painless procedure with very few post procedure issues as Gas , bloating, occasional nausea.abdominal soreness ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
Allergy: Remember the best treatment is avoidance and we have the same problem. I'd sacrifice to be with my dogs too, hehehe. If you can tolerate Benadryl (dip ... Read More
2
2 thanks
A 16-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes benadryl (diphenhydramine) is safe: but would make you drowsy, so don't drive if you are on benadryl (diphenhydramine) as much as you can, as said before there is no such thing as perfum ... Read More
1
1 thank
A member asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes, and go to ER: As you need to see a doctor as well if you have such uncontrollable allergic reaction, you might need an epinephrine shot too
A 19-year-old female asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
Call your doctor: That dose of Benadryl (diphenhydramine) should not still be making you feel out of it or nauseous. You should speak to your doctor. You may have a vir ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month